# SDR CALA2025101309966

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 58,806 hours, 21,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 149A75522
- Condition: Inflt Separation
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT WING AERODYNAMIC PANEL BELOW ELEPHANT EAR CAME OFF AROUND 14K FEET CAUSING DAMAGE. FOUND PANEL HAD COME OFF IN FLIGHT AND DAMAGED THE TAIL END OF THE RIGHT WING INBD CANOE. NR 6 CANOE TAILCONE ON RT WING TRAILING EDGE FLAP DAMAGED. CREW GAVE VERBAL TURNOVER, THEY FELT ACFT SHUDDER & SHIFT TO RT AT 14K FT ON DESCENT. AFTER LANDING, PAX INFORMED CREW OF SEEING DAMAGE ON NR 6 FLAP TRANSMISSION TAILCONE WHICH PROMPTED CAPT TO CONTACT MX.  REMOVED AND REPLACED TAIL CONE IAW SRM 51-40-02,  INSTALLED MISSING PANEL IAW SRM 51-40-02 AND AMM 20-50-11. OKAY TO CONTINUE.
